# SDR SIMA20240704001

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N770JM
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000025
- Aircraft time: 38,561 hours, 31,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT EMERGENCY FLASHLIGHT HOLDER IS CRACKED. FLASHLIGHT DOESN'T SECURE PROPERLY RAR AFT EMERGENCY FLASHLIGHT HOLDER IAW AMM 33-51-01. NO FURTHER DEFECTS NOTED. MEL RESTORED.
